On the existence and stability of a unique almost periodic solution of Schoener’s competition model with pure-delays and impulsive effects. (English) Zbl 1256.34074

The authors consider a 2D Schoener’s competition system with pure-delays, bounded almost periodic coefficients and impulsive effects. By using the results of [Y. Nakata and Y. Muroya, Nonlinear Anal., Real World Appl. 11, No. 1, 528–534 (2010; Zbl 1186.34119)] and a Lyapunov functional, they present a theorem on permanence, and an existence result about a unique uniformly asymptotically stable positive almost periodic solution.


34K60 Qualitative investigation and simulation of models involving functional-differential equations
92D25 Population dynamics (general)
34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
34K25 Asymptotic theory of functional-differential equations
34K20 Stability theory of functional-differential equations


Zbl 1186.34119
Full Text: DOI


[1] Lu, Z.H.; Chen, L.S., Analysis on a periodic schoener model, Acta math sci, 12, Suppl, 105-109, (1992)
[2] Yuan, C.D.; Wang, C.H., Permanence and periodic solutions of the nonautonomous schoener’s competing system with diffusion, Biomathematics, 1, 2, 17-20, (1997), [in Chinese]
[3] Zhang, L.J.; Huo, H.F.; Chen, J.F., Asymptotic behavior of the nonautonomous competing system with feedback controls, J biomath, 16, 4, 405-410, (2001) · Zbl 1057.93505
[4] Liu, Q.M.; Xu, R., Periodic solutions of schoener’s competitive model with delays, J biomath, 19, 4, 385-394, (2004), [in Chinese] · Zbl 1115.92054
[5] Xiang, H.; Yan, K.M.; Wang, B.Y., Positive periodic solutions for discrete schoener’s competitive model, J Lanzhou univ technol, 31, 5, 125-128, (2005), [in Chinese]
[6] Liu, Q.M.; Xu, R.; Wang, W.G., Global asymptotic stability of schoener’s competitive model with delays, J biomath, 21, 1, 147-152, (2006), [in Chinese] · Zbl 1127.92311
[7] Li XP, Yang WS. Permanence of a discrete n-species Schoener competition system with time delays and feedback controls. Adv Differ Equations 2009; 2009. Article ID 515706, 10 p. · Zbl 1175.93090
[8] Wu, L.P.; Chen, F.D.; Li, Z., Permanence and global attractivity of a discrete schoener’s competition model with delays, Math comput model, 49, 1607-1617, (2009) · Zbl 1165.39302
[9] Bainov, D.D.; Simeonov, P.S., Impulsive differential equations: periodic solutions and applications, (1993), Longman Scientific and Technical · Zbl 0815.34001
[10] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific · Zbl 0719.34002
[11] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[12] Jin, Z.; Han, M.A.; Li, G.H., The persistence in a lotka – volterra competition systems with impulsive, Chaos solitons fract, 24, 1105-1117, (2005) · Zbl 1081.34045
[13] Stamova, Ivanka M.; Stamov, Gani Tr., Asymptotic stability of impulsive neural networks with time-varying delay, Int J math manuscr, 1, 1, 158-168, (2007) · Zbl 1136.34332
[14] Li, Y.K.; Zhang, T.W., Existence of almost periodic solutions for Hopfield neural networks with continuously distributed delays and impulses, Electron J differ eqn, 2009, 152, 1-8, (2009) · Zbl 1186.34094
[15] Li, Y.K.; Zhang, T.W., Global exponential stability of fuzzy interval delayed neural networks with impulses on time scales, Int J neural syst, 19, 6, 449-456, (2009)
[16] Zhou, J.W.; Li, Y.K., Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects, Nonlinear anal, 71, 2856-2865, (2009) · Zbl 1175.34035
[17] Li, Y.K.; Zhang, T.W., Existence and uniqueness of anti-periodic solution for a kind of forced Rayleigh equation with state dependent delay and impulses, Commun nonlinear sci numer simul, 15, 4076-4083, (2010) · Zbl 1222.34096
[18] Li, Y.K.; Zhang, T.W.; Xing, Z.W., The existence of nonzero almost periodic solution for cohen – grossberg neural networks with continuously distributed delays and impulses, Neurocomputing, 73, 3105-3113, (2010)
[19] Nakata, Y.; Muroya, Y., Permanence for nonautonomous lotka – volterra cooperative systems with delays, Nonlinear anal: RWA, 11, 528-534, (2010) · Zbl 1186.34119
[20] Zheng, Z.X., Theory of functional differential equations, (1994), Anhui Education Press
[21] He, C.Y., Almost periodic differential equations, (1992), Higher Education Publishing House Beijing, [in Chinese]
[22] Samoilenko, A.M.; Perestyuk, N.A., Differential equations with impulse effect, (1995), World Scientific Singapore · Zbl 0837.34003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.